Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My concern with Viramune
Aug 10, 2007

My last check placed me on undetected viral load and my cd4 was around 300 this 1 month trial which ends in 5 days time was to see how the drug goes in me because my first kalatra drug was very disturbing. Now,having read this lever failure I started to feel if the funny feeling in my chest,eyes and leg muscle and occasional short breath is just one of the fatal sign of this drug? I am thinking of stoping it before my D day with my Doctor. liver complication is frightening. please tell me something

Response from Dr. Henry

Those symptoms would be unlikely due to liver problems from nevirapine. I would not stop your HIV medications since that can lead to resistance to medications and clinical problems as well. I would contact your HIV specialist's office and see if you can have blood check of your liver status and perhaps an earlier visit date to double check your overall health status. KH



Previous
Bedwetting - Atripla?
Next
Androgel and finesteride at same time?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement